# SDR DL757030847

- Difficulty date: September 16, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 37,252 hours, 17,732 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 563201077
- Part serial: 09572
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

A/C ARRIVED WITH P/R WINDOW AT 45A CRACKED.  ON INSPECTION FOUND UPPER HALF OF OUTER PANE MISSING,AND SEVERAL SMALLER  PIECES HELD IN THE SEAL.  REPLACED WINDOW.
